OVERDOSE: Narcan Shots at Frederica and James
SHARE!

(THUNDER BAY, ON) – We have been told about yet another overdose that happened in the city today, this time on the south side.

Our source tells us that around 12:20 pm today at the Mac’s located near Frederica and James, a woman entered the store. Shortly after entering she collapsed and 911 was called. The woman’s lips and face started to turn slightly blue according to a witness at the scene.

Advertisement

First responders arrived at the scene and after an assessment, determined it was likely an overdose. Narcan/Naloxone was administered and the woman was revived.

Superior North EMS paramedics brought the woman to the hospital for further monitoring.

The opiate epidemic is in full swing in Thunder Bay. Always use the buddy system when you are using hard drugs and ensure there is a Narcan/Naloxone kit readily available. You can ask your pharmacist how to obtain a free Narcan/Naloxone kit.

Advertisement

Fentanyl and other dangerous opioids can and often are mixed into other drugs such as cocaine, which makes the need for a Narcan/Naloxone kit even more crucial. Numerous people in Thunder Bay have experienced an opiate overdose while doing what they thought was other drugs, such as cocaine.

If you want to turn your life around, there are options in Thunder Bay. You can reach out to the Thunder Bay Counselling Centre who can help guide you through the numerous paths of recovery at 684-1880. Also, you can speak to the staff at the Simpson Street Overdose Prevention Site who are ready and willing to help anyone.

SHARE!
Advertisement
Comments are closed.